# SDR DALA2023081806747

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2919981) FWD WET AREA INTERCOSTAL STA 312-328 LBL 26 UPPER SURFACE HAS CORROSION. REMOVED AND REPLACED INTERCOSTAL STA 312-328 LBL 26 IAW 737-800 SRM 51-40-02-0G-0.
